# SDR ANCF200700023

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 41,730 hours, 36,525 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Broken
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APP AT BOG, R HYD QTY DROPPED TO 1 QT WITH THE SYSTEMS PRESSURIZED. THERE WAS NOT R HYD QTY ANNU ON THE EOAP.  (THIS CAUSES EMERGENCY LANDING)  SEVERE HYD LEAK FOUND AT FWD OUTLET LINE FITTING OF MOTOR OPERATED DUAL SHUTOFF VALVE. DURING INSPECTION FITTING PACKING WAS FOUND BROKEN AND THE FITTING LOOSE. FOLLOWING AMM 29-10-08 P201 NEW TTING AND PACKING INSTALLED. REMAINING LINES VERIFIED FOR PROPER ADJUSTMENT.
